... this am it's very bad anyone experienced this from Prozac
Skin rash on face and chest I just started Prozac 20mg 3 days noticed rash or hives last night but?
Question posted by Shars on 6 March 2014
Last updated on 9 March 2018
I have been taking Prozac for 10 days now, and I just had this reaction yesterday. I checked with the pharmacist, because I often have allergic reactions to things that I really don't even know what caused them, and her main concern was anaphylaxis. As I was not having any trouble breathing, I decided to stay on the Prozac to see if this will work itself out. I was wondering if anyone else had the itchiness/rash, that went away over time?
You are experiencing an allergic reaction, seek immediate medical attention.
Applies to fluoxetine: oral capsule, oral capsule delayed release, oral solution, oral syrup, oral tablet
Along with its needed effects, fluoxetine (the active ingredient contained in Prozac) may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor immediately if any of the following side effects occur while taking fluoxetine:
inability to sit still
- Prozac uses and safety info
- Prozac information for Healthcare Professionals (includes dosage details)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.